News
Ilpo Laine, Pengcheng Wu, Growth of Solutions of Second Order Linear Differential Equations, Proceedings of the American Mathematical Society, Vol. 128, No. 9 (Sep., 2000), pp. 2693-2703 ...
Chelo Ferreira, José L. López, Ester Pérez Sinusía, Second order differential equations with an irregular singularity at the origin and a large parameter: convergent and asymptotic expansions, ...
Introduction to differential equations. Topics include methods of solutions for linear and non-linear first order differential equations, linear second order differential equations, higher order ...
Some results have been hidden because they may be inaccessible to you
Show inaccessible results